Alert archive / Indiana / Special Weather Statements in 2012
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Sep 21, 2012, 8:49 PM EDT for Johnson County, Morgan County, Indiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2012, 8:49 PM EDT (00:49 UTC)
- Expired
- Sep 21, 2012, 9:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Indianapolis, IN
Counties Johnson County, IN, Morgan County, IN
The radar
The Indianapolis radar (KIND), 19 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.8 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -153 J/kg
- Mixed-layer LCL
- 1083 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
685
WWUS83 KIND 220049
SPSIND
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
849 PM EDT FRI SEP 21 2012
INZ054-055-220115-
JOHNSON-MORGAN-
849 PM EDT FRI SEP 21 2012
...STRONG THUNDERSTORM ADVISORY FOR JOHNSON AND NORTHEASTERN MORGAN
COUNTIES UNTIL 915 PM EDT...
AT 844 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOORESVILLE...OR 21 MILES SOUTHWEST OF
INDIANAPOLIS...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GREENWOOD...
FRANKLIN...
WAVERLY...
BARGERSVILLE...
TRAFALGAR...
NEW WHITELAND...
WHITELAND...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
&&
LAT...LON 3948 8650 3963 8646 3964 8619 3963 8598
3938 8596
TIME...MOT...LOC 0049Z 281DEG 35KT 3955 8636
$$
RYANWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Sep 21, 7:09 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Sep 21, 7:09 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 709 PM EDT FRI SEP 21 2012 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 236 PM EDT FRI SEP 21 2012 A SURFACE WAVE IS EXPECTED TO RIDE ALONG A FRONTAL SYSTEM ACROSS CENTRAL INDIANA THIS EVENING RESULTING IN SHOWERS AND ISOLATED EVENING THUNDERSTORMS ESPECIALLY ACROSS NORTHEASTERN SECTIONS OF CENTRAL INDIANA. IT WILL BE MUCH COOLER ON SATURDAY WITH A CHANCE OF SHOWERS ACROSS THE NORTHERN HALF OF CENTRAL INDIANA AS AN UPPER WAVE PASSES ACROSS NORTHERN INDIANA. THEN...EXPECT DRY WEATHER WITH MUCH BELOW NORMAL TEMPERATURES THROUGH MONDAY AS HIGH PRESSURE BUILDS IN FROM THE CANADIAN PRAIRIES. AFTERNOON TEMPERATURES ARE ONLY EXPECTED TO REACH THE 60S. NORTHERN SECTIONS WILL ONLY SEE THE UPPER 50S THROUGH SUNDAY. MEANWHILE AREAS AWAY FROM THE CITY SHOULD BOTTOM OUT IN THE 30S SATURDAY NIGHT AND SUNDAY NIGHT. PATCHY FROST WILL BE POSSIBLE ESPECIALLY SUNDAY NIGHT. THUNDERSTORM CHANCES WILL RETURN BY MONDAY NIGHT AS A FRONT DROPS DOWN FROM THE NORTH. TEMPERATURES WILL WARM BACK INTO THE 70S BY TUESDAY AS HIGH PRESSURE SHIFTS TO THE EAST COAST ALLOWING RETURN FLOW FROM THE GULF OF MEXICO. && .NEAR TERM /TONIGHT/... ISSUED AT 150 PM EDT FRI SEP 21 2012 MAIN CHALLENGE TO THE NEAR TERM WILL BE POPS AND POTENTIAL FOR SEVERE WEATHER AS A SURFACE WAVE SLIDES EAST ALONG A FRONTAL BOUNDARY ACROSS CENTRAL INDIANA. MODELS ARE IN PRETTY GOOD AGREEMENT ON BRINGING A 40 PLUS KNOT LOW LEVEL JET INTO SOUTHERN INDIANA THIS EVENING. MODELS WERE ALSO AGREEING ON STRONG ISENTROPIC LIFT ON THE 305K LEVEL WITH LOW CONDENSATION PRESSURE DEFICITS ON THE COOL SIDE OF THE FRONT ACROSS NORTHEASTERN PARTS OF OUR FORECAST AREA. 80 PLUS KNOT UPPER JET ACROSS NORTHERN INDIANA MAY ALSO HELP THINGS ALONG. INSTABILITY PROGS SHOWING SOME WEAK INSTABILITY AT 00Z...AND VISIBLE SATELLITE TRENDS WERE SHOWING SOME BREAKS IN THE CLOUDS ACROSS ILLINOIS WITH MID AND UPPER 50 DEW POINTS ADVECTING NORTH THERE. THIS COMBINED WITH DEEP SPEED SHEAR AND 30 KNOT LOW LEVEL DIRECTIONAL SHEAR WOULD LEND CREDENCE TO THE STORM PREDICTION CENTER DAY 1 SLIGHT RISK ACROSS OUR WESTERN COUNTIES THIS AFTERNOON AND EVENING. THUS...WOULD NOT BE TOO SURPRISED TO SEE AN ISOLATED TORNADO THERE. HPC QPF LOOKS PRETTY GOOD WITH AROUND A HALF INCH ACROSS OUR NORTHEAST TAPERING TO AROUND A QUARTER INCH ELSEWHERE. THE RAIN SHOULD BE ENDING OVERNIGHT FROM SOUTHWEST TO NORTHEAST AS THE FRONT MOVES AWAY AND A DRY SLOT MOVES IN FROM THE SOUTHWEST. STRONG COLD ADVECTION AND DECREASING CLOUD COVER FAVORS THE COOLER GFS MOS TONIGHT. && .SHORT TERM /SATURDAY THROUGH MONDAY/... ISSUED AT 150 PM EDT FRI SEP 21 2012 THE MAIN FOCUS OVER THE SHORT TERM WILL BE ON POPS ON SATURDAY ALONG WITH TEMPERATURES...AND FROST POTENTIAL MAINLY SUNDAY OVERNIGHT. MODELS ALL IN GOOD AGREEMENT ON PERSISTENT HUDSON BAY VORTEX WITH UPPER WAVES DROPPING AROUND THE BASE OF THE ASSOCIATED TROUGH. MODELS HAVE ONE SUCH WAVE MOVING TO NEAR SOUTH BEND BY 18Z SATURDAY WITH A COMPACT AREA OF DEEPER MOISTURE ASSOCIATED WITH IT. THIS SUGGESTS LIGHT QPF ACROSS OUR NORTH PER THE MODELS LOOKS GOOD. WILL USE ALLBLEND. BY SATURDAY NIGHT...THERE SHOULD BE LITTLE CLOUD COVER AS CANADIAN HIGH PRESSURE BUILDS IN. SUNDAY NIGHT WILL FIND THE SURFACE HIGH NEAR LOUISVILLE WITH LIGHT TO CALM WINDS AND CLEAR SKIES. THIS COULD ALLOW PATCHY FROST EXCEPT NEAR THE CITY. MOS TEMPERATURES PRETTY CLOSE THROUGH THE PERIOD AND APPEARS REASONABLE. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... ISSUED AT 228 PM EDT FRI SEP 21 2012 SEVERAL WAVES WILL MOVE THROUGH THE MAIN FLOW...AN UPPER LEVEL TROUGH...THROUGH MUCH OF THE LONG TERM. WHILE MODELS SHOW SOME SLIGHT DIFFERENCES IN THE DETAILS...ALL SHOW A FRONT WILL MOVE INTO CENTRAL INDIANA AND STALL OUT OVER THE AREA. THIS WILL KEEP CHANCES FOR SHOWERS AND THUNDERSTORMS /DUE TO THE PRESENCE OF AT LEAST ELEVATED INSTABILITY/ IN THE FORECAST FROM MONDAY NIGHT THROUGH WEDNESDAY NIGHT. FROM THURSDAY ON THE MODELS SHOW MORE VARIABILITY. 0Z ECM SHOWS THE FRONT SLOWLY MOVING THROUGH THE AREA TUE AND WEDS AND WASHING OUT SOUTH OF THE AREA ON THU WITH DRY WEATHER HERE AND HIGH PRESSURE BUILDING IN. GFS ENSEMBLE AVERAGE SHOWS THE FRONT STILL ACROSS THE AREA ON THURSDAY AND NOT SHOVED SOUTH UNTIL THU NIGHT. 12Z GFS IS A LITTLE SLOWER THAN 0Z ECMWF AND ALSO BRINGS ANOTHER WAVE UP FROM THE SOUTHWEST LATE THURSDAY NIGHT/FRIDAY MORNING. WITH WIDE SPREAD IN THE ENSEMBLES FROM THURSDAY ON WILL STICK WITH ALLBLEND AND KEEP SLIGHT CHANCES IN THE SOUTH DURING THAT TIME. AS FAR AS TEMPERATURES ARE CONCERNED WENT WITH ALLBLEND FOR HIGHS GENERALLY IN THE UPPER 60S TO MIDDLE 70S UNTIL FRIDAY...BUT WOULD NOT BE SURPRISED TO SEE A TIGHTER GRADIENT ACROSS THE AREA DEPENDING ON WHERE THE FRONT SETS UP. ALLBLEND LOWS IN THE 50S LOOK GOOD WITH SOME CLOUD COVER GIVEN THE FRONT. && .AVIATION /DISCUSSION FOR THE 22/00Z TAFS/... ISSUED AT 709 PM EDT FRI SEP 21 2012 MAINLY VFR THROUGH THE PERIOD...EXCEPT FOR POSSIBLE RESTRICTIONS IN SHOWERS OR THUNDERSTORMS EARLY. FAIRLY POTENT LOW PRESSURE SYSTEM WILL PUSH ACROSS THE AREA THIS EVENING. SOME THUNDERSTORMS WILL THREATEN THE SITES...BUT WILL ONLY USE VCTS AS ONLY PERSISTENT STORM WILL CLEAR THE SITE BY 00Z...ALTHOUGH ADDITIONAL STORMS ARE UPSTREAM. WINDS WILL COME AROUND TO WEST OR NORTHWEST LATER IN THE PERIOD...WITH GUSTS TOMORROW APPROACHING 25-30KT. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...MK NEAR TERM...MK SHORT TERM...MK LONG TERM....CP AVIATION...NIELD
Hazardous weather outlook, Sep 21, 3:02 PM EDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 302 PM EDT FRI SEP 21 2012 INZ040>042-048-049-056-057-064-065-071-072-221000- MADISON-DELAWARE-RANDOLPH-HANCOCK-HENRY-SHELBY-RUSH-BARTHOLOMEW- DECATUR-JACKSON-JENNINGS- 302 PM EDT FRI SEP 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: THERE IS A CHANCE FOR ISOLATED THUNDERSTORMS THIS AFTERNOON AND EVENING. HOWEVER...SEVERE STORMS ARE NOT EXPECTED. HAZARDS: ISOLATED LIGHTNING AND BRIEF HEAVY DOWNPOURS. TIMING: AFTER 5 PM TO AROUND MIDNIGHT. DISCUSSION: RAIN SHOWERS WITH ISOLATED THUNDER ARE EXPECTED LATE THIS AFTERNOON AND THIS EVENING AS A COLD FRONT PUSHES ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: PATCHY FROST WILL BE POSSIBLE SUNDAY NIGHT AFTER MIDNIGHT. THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY NIGHT THROUGH THROUGH FRIDAY ACROSS ALL OR PARTS OF CENTRAL INDIANA. DISCUSSION: COLD HIGH PRESSURE WILL SETTLE OVER THE AREA ON MONDAY MORNING LEADING TO CLEAR SKIES AND LIGHT WINDS. PATCHY FROST WILL BE POSSIBLE. A COLD FRONT WILL BE IN THE AREA MID TO LATE WEEK...WITH SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS ALL OR PARTS OF CENTRAL INDIANA STARTING MONDAY NIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. HOWEVER...LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035>039-043>047-051>055-060>063-067>070-221000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION- VIGO-CLAY-OWEN-MORGAN-JOHNSON-SULLIVAN-GREENE-MONROE-BROWN-KNOX- DAVIESS-MARTIN-LAWRENCE- 302 PM EDT FRI SEP 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: THERE IS A CHANCE FOR ISOLATED THUNDERSTORMS THIS AFTERNOON AND EVENING. ISOLATED SEVERE WEATHER IS POSSIBLE. HAZARDS: HAIL...DAMAGING WINDS...BRIEF HEAVY DOWNPOURS AND OCCASIONAL LIGHTNING ARE POSSIBLE...ALSO ISOLATED TORNADOES CAN NOT BE RULED OUT. TIMING: AFTER 4 PM TO AROUND MIDNIGHT. DISCUSSION: RAIN SHOWERS WITH ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING AS A LOW PRESSURE CENTER APPROACHES FROM THE WEST AND A COLD FRONT PUSHES ACROSS THE AREA. WHILE INSTABILITY LOOKS TO BE FAIRLY WEAK...THE SHEAR ASSOCIATED WITH THE APPROACHING SYSTEM MAY BE ENOUGH TO PRODUCE ISOLATED CASES OF SEVERE WEATHER AHEAD OF THE COLD FRONT THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: PATCHY FROST WILL BE POSSIBLE SUNDAY NIGHT AFTER MIDNIGHT. THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY NIGHT THROUGH THROUGH FRIDAY ACROSS ALL OR PARTS OF CENTRAL INDIANA. DISCUSSION: COLD HIGH PRESSURE WILL SETTLE OVER THE AREA ON MONDAY MORNING LEADING TO CLEAR SKIES AND LIGHT WINDS. PATCHY FROST WILL BE POSSIBLE. A COLD FRONT WILL BE IN THE AREA MID TO LATE WEEK...WITH SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS ALL OR PARTS OF CENTRAL INDIANA STARTING MONDAY NIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. HOWEVER...LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Local storm report, Sep 21, 8:23 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
823 PM EDT FRI SEP 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL INDIANAPOLIS 39.78N 86.15W
09/21/2012 E1.00 INCH MARION IN BROADCAST MEDIA
REPORTED AT THE RTV6 STUDIO.
&&
EVENT NUMBER IND1200795
HOMANNLocal storm report, Sep 21, 8:25 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
825 PM EDT FRI SEP 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM TSTM WND GST 6 N ANDERSON 40.18N 85.69W
09/21/2012 M56 MPH MADISON IN AMATEUR RADIO
MEASURED 56 MPH GUST AT MADISON COUNTY EOC LOCATED AT
CR 600 N AND SR 9.
&&
EVENT NUMBER IND1200796
HOMANNLocal storm report, Sep 21, 8:28 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
828 PM EDT FRI SEP 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL GREENFIELD 39.79N 85.77W
09/21/2012 E1.00 INCH HANCOCK IN PUBLIC
QUARTER SIZED HAIL ON THE EAST SIDE OF GREENFIELD.
REPORTED FROM WTHR FACEBOOK PAGE.
&&
EVENT NUMBER IND1200797
HOMANNLocal storm report, Sep 21, 8:31 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
831 PM EDT FRI SEP 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL 6 N RUSHVILLE 39.70N 85.45W
09/21/2012 E1.75 INCH RUSH IN LAW ENFORCEMENT
&&
EVENT NUMBER IND1200798
HOMANNLocal storm report, Sep 21, 8:33 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
833 PM EDT FRI SEP 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL 6 N RUSHVILLE 39.70N 85.45W
09/21/2012 E1.75 INCH RUSH IN LAW ENFORCEMENT
ROADWAYS COVERED WITH HAIL.
&&
CORRECTED REMARKS
EVENT NUMBER IND1200798
HOMANNSpecial weather statement, Sep 21, 8:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
849 PM EDT FRI SEP 21 2012
INZ054-055-220115-
JOHNSON-MORGAN-
849 PM EDT FRI SEP 21 2012
...STRONG THUNDERSTORM ADVISORY FOR JOHNSON AND NORTHEASTERN MORGAN
COUNTIES UNTIL 915 PM EDT...
AT 844 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOORESVILLE...OR 21 MILES SOUTHWEST OF
INDIANAPOLIS...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GREENWOOD...
FRANKLIN...
WAVERLY...
BARGERSVILLE...
TRAFALGAR...
NEW WHITELAND...
WHITELAND...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
&&
LAT...LON 3948 8650 3963 8646 3964 8619 3963 8598
3938 8596
TIME...MOT...LOC 0049Z 281DEG 35KT 3955 8636
RYANThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 9:58 PM EDT | Special Weather Statement | IND | Monroe | 32 min |
| Sep 22, 2:07 PM EDT | Frost Advisory | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 43 hr |
Nearby
Special Weather Statements in Indiana, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.